Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 3, NWS Green Bay, WI

April 9, 2013Manitowoc County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 9, 2013, 6:32 PM CDT for Manitowoc County, Wisconsin. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Apr 9, 2013, 6:32 PM CDT (23:32 UTC)
Expired
Apr 15, 2013, 9:27 AM CDT
In force
6 days
Issued by
NWS Green Bay, WI
Flood severity
Minor

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manitowoc River at Manitowoc (MTWW3).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
11.5 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04085427, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WGUS43 KGRB 092332
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
632 PM CDT TUE APR 9 2013

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-102332-
/O.NEW.KGRB.FL.W.0003.130409T2332Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130409T2215Z.000000T0000Z.NO/
632 PM CDT TUE APR 9 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE.
* AT 6:00 PM TUESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND 
  AND AGRICULTURAL FLOODING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
MANITOWOC       10.0   8.0  10.05 06 PM 04/09   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       10.06  05 PM 04/09       M      ..NOT AVAILABLE..

$$
8 follow-up statements
000 
WGUS83 KGRB 101342
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
842 AM CDT WED APR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-110442-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1300Z.000000T0000Z.NO/
842 AM CDT WED APR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS 
  APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK 
  ROAD.  WIDESPREAD LOWLAND FLOODING IS OCCURRING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
MANITOWOC       10.0   8.0  11.10 08 AM 04/10   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.10  08 AM 04/10       M      ..NOT AVAILABLE..

$$
326 
WGUS83 KGRB 110241
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
941 PM CDT WED APR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-111741-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/
941 PM CDT WED APR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS 
  APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK 
  ROAD.  WIDESPREAD LOWLAND FLOODING IS OCCURRING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
MANITOWOC       10.0   8.0  10.98 09 PM 04/10   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.34  10 AM 04/10       M      ..NOT AVAILABLE..

$$
956 
WGUS83 KGRB 111440
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
940 AM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-120540-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1245Z/
/BBCW3.1.RS.130410T1522Z.130411T0330Z.130411T1845Z.UU/
940 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM THURSDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
BABCOCK         12.0  10.0  12.78 09 AM 04/11    9.8  7.3  6.1  5.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.17  10 PM 04/10    0.97      12.10 01 PM 04/11

$$

WIC071-120540-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/
940 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS 
  APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK 
  ROAD.  WIDESPREAD LOWLAND FLOODING IS OCCURRING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
MANITOWOC       10.0   8.0  10.78 08 AM 04/11   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.34  10 AM 04/10       M      ..NOT AVAILABLE..

$$
809 
WGUS83 KGRB 121406
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
906 AM CDT FRI APR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-130506-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NO/
906 AM CDT FRI APR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM FRIDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS 
  APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK 
  ROAD.  WIDESPREAD LOWLAND FLOODING IS OCCURRING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
MANITOWOC       10.0   8.0  10.87 08 AM 04/12   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.34  10 AM 04/10       M      ..NOT AVAILABLE..

$$
137 
WGUS83 KGRB 131532
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1032 AM CDT SAT APR 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-140632-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NO/
1032 AM CDT SAT APR 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND 
  AND AGRICULTURAL FLOODING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SUN  MON  TUE  WED
MANITOWOC       10.0   8.0  10.43 08 AM 04/13   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.34  10 AM 04/10       M      ..NOT AVAILABLE..

$$
443 
WGUS83 KGRB 140200
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
900 PM CDT SAT APR 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-141700-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/
900 PM CDT SAT APR 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND 
  AND AGRICULTURAL FLOODING.  

&&

$$
828 
WGUS83 KGRB 141510
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1010 AM CDT SUN APR 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-150610-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/
1010 AM CDT SUN APR 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND 
  AND AGRICULTURAL FLOODING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
MANITOWOC       10.0   8.0  10.22 08 AM 04/14   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.34  10 AM 04/10       M      ..NOT AVAILABLE..

$$
540 
WGUS83 KGRB 151427
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
927 AM CDT MON APR 15 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-151457-
/O.CAN.KGRB.FL.W.0003.000000T0000Z-130415T1427Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.130415T0330Z.NR/
927 AM CDT MON APR 15 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* AT  8:00 AM MONDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND 
  AND AGRICULTURAL FLOODING.  THE MANITOWOC RIVER WILL REMAIN JUST BELOW FLOOD STAGE FOR TODAY...THEN SLOWLY FALL FOR THE NEXT FEW DAYS.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
MANITOWOC       10.0   8.0   9.93 08 AM 04/15   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.34  10 AM 04/10       M      ..NOT AVAILABLE..

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 9, 4:37 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 9, 4:37 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CDT TUE APR 9 2013

NEW INFORMATION ADDED TO HYDROLOGY SECTION

.UPDATE...
ISSUED AT 428 PM CDT TUE APR 9 2013

UPDATED THE HYDROLOGY SECTION.
&&

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 229 PM CDT TUE APR 9 2013

FIRST BAND OF RAIN AND A FEW THUNDERSTORMS WAS MOVING ACROSS NORTHEAST
WISCONSIN THIS AFTERNOON. KY50 REPORTED NEARLY THREE QUARTERS OF AN
INCH DURING THE PAST 7 HOURS. FOR TONIGHT...THE FIRST BAND OF
HEAVIER PRECIPITATION WILL SHIFT EAST OF THE AREA LATE THIS AFTERNOON.
BEHIND IT...OCCASIONAL LIGHT RAIN/DRIZZLE WILL CONTINUE THIS EVENING
BEFORE NEXT ROUND OF HEAVIER PRECIPITATION MOVES INTO THE AREA
AFTER MIDNIGHT INTO WEDNESDAY MORNING. THERE WILL BE PROBABLY BE
ANOTHER LULL IN THE HEAVIER PRECIPITATION TOMORROW AFTERNOON.

COLDER AND DRIER AIR ALOFT WILL PUSH SOUTHWARD TONIGHT. THIS WILL
CAUSE THE PRECIPITATION TO BECOME MIXED WITH OR CHANGE SNOW...
LIGHT FREEZING RAIN OR SLEET...MAINLY NORTH OF A WAUSAU TO STURGEON
BAY LINE. DO NOT THINK THE FREEZING RAIN OR SLEET WILL BECOME A BIG
PROBLEM ACROSS THE NORTH WHERE LIGHT QPF AMOUNTS ARE EXPECTED. PLUS
THE PRECIPITATION WILL BE MORE SNOW THAN FREEZING RAIN OR SLEET OR
THE VERY FAR NORTH WHERE THE COLDEST TEMPERATURES ARE EXPECTED. ALSO...
ROAD TEMPERATURES CLIMBED INTO THE UPPER 30S TO LOWER 40S DESPITE
AIR TEMPERATURES IN THE MIDDLE 30S THIS AFTERNOON. THINK ROAD/SURFACE
TEMPERATURES WILL BE HOVERING AROUND FREEZING BY SUNRISE...THUS
WILL NOT ISSUE ANY WINTER WEATHER HEADLINES. WOULD NOT BE SURPRISED
IF THERE WERE A FEW SLIPPERY SPOTS. DID ADD A CHANCE OF THUNDERSTORMS
SOUTH OF HIGHWAY 29 OVERNIGHT AND WEDNESDAY MORNING.

THE MIX CONTINUES ACROSS THE NORTH AND RAIN/SLEET ACROSS THE SOUTH.
ANY FREEZING RAIN SHOULD END BY 15Z AS STRONG APRIL SUN WILL DO ITS
MAGIC ON AREA ROADS/SURFACES. TEMPERATURES BY THEN SHOULD BE A DEGREE
OR TWO ABOVE FREEZING. RAINFALL AMOUNTS OVERNIGHT/WEDNESDAY MORNING
COULD APPROACH AN INCH. SEE HYDROLOGY SECTION FOR MORE DETAILS.
GUSTY NORTHEAST WINDS EXPECTED THROUGH THE PERIOD. IT WILL BE COLD
ON WEDNESDAY WITH HIGHS IN THE MIDDLE TO UPPER 30S.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 229 PM CDT TUE APR 9 2013

MAIN FCST CONCERNS INCLUDE PCPN TRENDS AND TYPE...AND SNOW AND
ICE ACCUMS...FROM WEDS NGT INTO THU. STRONG WINDS ARE ALSO A
CONCERN IN THE FOX VALLEY/LKSR AREAS WEDS NGT INTO THURSDAY.

STRONG FRONTOGENETIC FORCING IN ASSOC WITH AN INTENSE BAROCLINIC
ZONE WILL AFFECT THE REGION WEDS NGT...BRINGING SIGNIFICANT PCPN
TO C/EC WI. QPF WILL BE LIGHTER TO THE NORTH...WHERE STG NE WINDS
WILL PULL DRIER AIR INTO NC/NE WI. USED THE NAM/GFS 800-750 MB
TEMPS AS A GUIDELINE FOR PCPN TYPE...AND THEY INDICATE ALL SNOW
OVER FAR NORTHERN WI...A MIX OF SNOW/SLEET OVER OUR CENTRAL
COUNTIES...AND A MIX OF RAIN/FREEZING/SLEET OVER OUR SOUTHERN
COUPLE TIERS OF COUNTIES. THE BEST CHANCE OF A DECENT ICING EVENT
SHOULD BE OVER PARTS OF CENTRAL WI...WHERE MIN TEMPS WILL DROP
INTO THE UPPER 20S/LOWER 30S. WITH MILD ROAD TEMPS AND TEMPS
NEAR FREEZING...EXPECT ICE ACCUMS TO REMAIN BLO A QUARTER INCH.
FARTHER EAST...TEMPS WILL BE AT OR SLIGHTLY ABOVE FREEZING...SO
FREEZING RAIN WILL LIKELY BE PATCHIER IN THE FOX VALLEY/LKSHR
AREAS. SNOW ACCUMS SHOULD BE FAIRLY LIGHT...WITH LOCAL 1-2 INCH
AMOUNTS OVER PARTS OF NC/NE WI.

ON THURSDAY...THE UPPER LEVEL LOW WILL APPROACH SW WI...AND BRING
WIDESPREAD LIGHT TO MODERATE PCPN TO THE REGION. MIXED PCPN WILL
CONTINUE IN THE MORNING...WITH PCPN TYPE CHANGING TO MAINLY SNOW
OVER NC/NE/C WI...AND SNOW/SLEET OVER EC WI...DURING THE AFTERNOON.
LITTLE ACCUM IS EXPECT IN EC WI...BUT 1-2 INCH ACCUMS ARE LIKELY
TO THE WEST AND NORTH...WITH SOME 3-4 INCH AMOUNTS PSBL IN NC/FAR
NE WI. ADDITIONAL SNOW ACCUMS ARE ANTICIPATED THURSDAY NIGHT AS
THE UPPER LOW TRACKS NE ACROSS THE FORECAST AREA. THE MOST
SIGNIFICANT ACCUMS SHOULD CONTINUE OVER NORTHERN WI. EXPECT SNOW
SHOWERS TO GRADUALLY TAPER OFF FROM SW TO NE AS THE SYSTEM PULLS
OUT ON FRIDAY.

NORTHEAST WINDS WILL REALLY CRANK UP IN THE FOX VALLEY/LKSHR AREAS
WEDS NGT INTO THU...AS THE PRESSURE GRADIENT BETWEEN IMT AND DBQ
INCREASES TO 11 TO 14 MB...AND 925 MB WINDS INCREASE TO 40-45 KTS.
LOCAL STUDY SUGGESTS GUSTS APPROACHING ADVISORY CRITERIA IN THE
FOX VALLEY...SO WILL CARRY GUSTS TO 40 MPH IN THE FCST.

THE ONLY OTHER SIGNIFICANT SYSTEM TO AFFECT THE REGION WILL ARRIVE
ON SAT NGT...AND LINGER INTO SUN NGT. LOW PRESSURE WILL TRACK FROM
THE CENTRAL ROCKIES TO THE LAKE SUPERIOR REGION...AND A TRACK THAT
FAR NORTH SUGGESTS MAINLY RAIN FOR PCPN TYPE. EVEN SO...WILL CARRY
A MENTION OF MIXED PCPN SAT NGT INTO EARLY SUNDAY...AS H8 TEMPS
START OUT A LITTLE BLO ZERO.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 229 PM CDT TUE APR 9 2013

IFR/MVFR CIGS EXPECTED FOR THE NEXT 48 TO 72 HOURS AS WISCONSIN
REMAINS NORTH OF A STATIONARY BOUNDARY. FIRST BAND OF RAIN AND A
FEW THUNDERSTORMS WAS NOW MOVING ACROSS NORTHEAST WISCONSIN. THE
FIRST BATCH OF PRECIPITATION WILL SHIFT EAST OF THE AREA. BEHIND
THE FIRST BAND OF HEAVY PRECIPITATION... VERY LIGHT RAIN/DRIZZLE
WILL CONTINUE THIS EVENING BEFORE NEXT BAND OF HEAVY PRECIPITATION
WORKS INTO THE AREA OVERNIGHT INTO WEDNESDAY MORNING. COLDER AIR
FILTERING IN FROM THE NORTH WILL MAKE PRECIP TYPE FORECASTING
DIFFICULT AT BEST WITH A MIX OF RAIN... FREEZING RAIN...SLEET AND
SNOW NORTH OF HIGHWAY 29. RAIN AND SLEET IS EXPECTED MAINLY SOUTH
OF HIGHWAY 29 ALTHOUGH SOME FREEZING RAIN IS POSSIBLE AT KAUW/KCWA
BETWEEN 08Z- 12Z WEDNESDAY MORNING. EXPECT MINIMAL IMPACTS OF THE
FREEZING RAIN ON THE GROUND...BUT COULD CAUSE SOME AIRCRAFT
DEPARTING EARLY WEDNESDAY MORNING MAY NEED TO BE DE-ICED. THERE
WILL BE A LULL IN THE HEAVIER PRECIPITATION AGAIN LATER WEDNESDAY
MORNING INTO WEDNESDAY AFTERNOON...ALTHOUGH DRIZZLE CAN BE
EXPECTED AGAIN.

MORE MIXED PRECIPITATION IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY
WITH THE POTENTIAL FOR AN ACCUMULATING SNOW THURSDAY AFTERNOON INTO
FRIDAY.
&&

.HYDROLOGY...
ISSUED AT 430 PM CDT TUE APR 9 2013

GROUND TRUTH REPORTS THIS AFTERNOON FOR THE EAU CLAIRE RIVER
MARATHON COUNTY IN KELLY...EAST OF WAUSAU...INDICATE ICE WAS
IMPACTING THE STAGE LEVELS. WILL LIKELY END THE RIVER FLOOD
WARNING EARLY THIS EVENING AND RETURN TO AN ADVISORY FOR THE
FLUCTUATING FLOWS DUE TO ICE.

OTHERWISE PART 1 OF THE SOAKING RAINS HAS PASSED OVER TODAY.
ANOTHER ROUND RAIN DEVELOPING OVER THE CENTRAL PLAINS WITH THE LEADING
EDGE JUST GETTING INTO SW MINNESOTA AND WILL WORK INTO CENTRAL
WISCONSIN LATER THIS EVENING. ANTICIPATE RIVERS AND STREAMS WILL
EVENTUALLY WILL START TO BE IMPACTED BY THE RUN OFF BY THE
RAINFALL BY WEDNESDAY...IF NOT LATER TONIGHT. WITH THE PERSISTENT
BOUNDARY LOCATED SOUTH...ANOTHER WAVE WITH RAINFALL ANTICIPATED
FOR LATER WEDNESDAY INTO WEDNESDAY NIGHT.  AN AREAL FLOOD WATCH
WILL REMAIN IN EFFECT THROUGH THURSDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ030-031-035>040-045-
048>050-074.
&&

UPDATE.........
SHORT TERM.....ECKBERG
LONG TERM......KIECKBUSCH
AVIATION.......ECKBERG
HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Apr 9, 2:28 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CDT TUE APR 9 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
228 PM CDT TUE APR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. SEVERE THUNDERSTORMS
ARE NOT EXPECTED. HEAVIER RAIN IS EXPECTED TO ARRIVE AGAIN AFTER
MIDNIGHT. WITH AREA RIVERS SWOLLEN DUE TO THE RECENT RAINFALL AND
SNOW MELT...RESIDENTS LIVING NEAR CREEKS AND RIVER SHOULD MONITOR
RIVER LEVELS.

A WINTRY MIX OF WEATHER IS EXPECTED OVER MUCH OF NORTH-CENTRAL AND
FAR NORTHEAST WISCONSIN. THE MIXED PRECIPITATION COULD PRODUCE A
FEW SLICK SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE WINTRY WEATHER WILL CONTINUE OVER PARTS OF WISCONSIN WEDNESDAY
THROUGH THURSDAY NIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE ACROSS
PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN ON
WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT AND THURSDAY
MORNING. ACCUMULATING SNOW IS LIKELY ACROSS NORTHERN WISCONSIN ON
THURSDAY AND THURSDAY NIGHT. PERSONS WITH TRAVEL PLANS SHOULD KEEP
ABREAST OF THE LATEST FORECASTS AND STATEMENTS CONCERNING THIS
DEVELOPING STORM.

RUNOFF FROM SNOW MELT AND WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2
INCHES WITH LOCALLY HIGHER AMOUNTS NEAR 3 INCHES...WILL CAUSE SOME
RIVERS TO RISE TO ABOVE FLOOD STAGE IN CENTRAL AND EAST CENTRAL
WISCONSIN THIS WEEK. A FLOOD WATCH HAS BEEN ISSUED FOR THIS REGION
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD ANY ICE OR SNOW ACCUMULATIONS
OR RAINFALL AMOUNTS OVER A HALF INCH TO THE NATIONAL WEATHER SERVICE
OFFICE IN GREEN BAY.

LMZ521-522-541>543-101930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
228 PM CDT TUE APR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING NORTHEAST WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT.
A FEW GUSTS COULD APPROACH GALE FORCE ON THE SOUTHERN END OF THE BAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY THROUGH
FRIDAY. GALE FORCE GUSTS ARE LIKELY LATE WEDNESDAY NIGHT INTO
THURSDAY.

RE/TSK

In the hours before

Special weather statement, Apr 9, 2:44 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT TUE APR 9 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100400-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
244 PM CDT TUE APR 9 2013

...WINTRY MIX OF WEATHER EXPECTED TONIGHT THROUGH THURSDAY
NIGHT...

LOW PRESSURE SLOWLY APPROACHING FROM THE PLAINS...WILL BRING
SEVERAL PERIODS OF PRECIPITATION TO THE REGION THROUGH THURSDAY
NIGHT. DURING THIS SAME PERIOD...A LARGE ARCTIC HIGH PRESSURE
SYSTEM TO OUR NORTH WILL FEED COLD AIR INTO CENTRAL AND NORTHERN
WISCONSIN. MIXED PRECIPITATION IS EXPECTED TONIGHT INTO
THURSDAY...WITH MAINLY SNOW LATE THURSDAY INTO THURSDAY NIGHT.
PATCHY ICE ACCUMULATIONS ARE POSSIBLE OVER PARTS OF NORTH
CENTRAL...CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO WEDNESDAY
MORNING...WITH MORE WIDESPREAD ICING POSSIBLE OVER CENTRAL AND
EAST CENTRAL WISCONSIN WEDNESDAY NIGHT INTO THURSDAY MORNING.
ACCUMULATING SNOW IS ALSO EXPECTED...ESPECIALLY OVER NORTHERN
WISCONSIN...WHERE 4 TO 8 INCHES MAY ACCUMULATE FROM WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO
BE LIGHTER FARTHER SOUTH.

PERSONS WITH TRAVEL PLANS ACROSS WISCONSIN THIS WEEK SHOULD
ANTICIPATE POTENTIALLY HAZARDOUS DRIVING CONDITIONS. BE SURE TO
MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL
WEATHER SERVICE CONCERNING THIS DEVELOPING SPRING STORM.

KIECKBUSCH/ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 1:54 PM CDTRiver Flood WarningGRBMarathon6 hr

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.